# SDR 99ZZZX3292

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N609BP
- Make and model: Doug 600N
- Aircraft serial: RN038
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 600N76051
- Condition: Loose
- Location: Bellcrank
- Part time: 200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION LOOKING OVER THE FLIGHT CONTROLS, THE LONG CONTROL ROD BELLCRANK WAS LOOSE.  REMOVED PART FROM AIRCRAFT.  BEARING WAS INSIDE HOUSING.
